Algebraic limit cycles for quadratic polynomial differential systems

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2018 American Institute of Mathematical Sciences. All Rights Reserved. We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. Our result provides a partial positive answer to the following conjecture: Quadratic polynomial differential systems have at most one algebraic limit cycle.
Original languageEnglish
Pages (from-to)2475-2485
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume23
Issue number6
DOIs
Publication statusPublished - 1 Aug 2018

Fingerprint

Dive into the research topics of 'Algebraic limit cycles for quadratic polynomial differential systems'. Together they form a unique fingerprint.

Cite this